Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 30, 2007, 2:19 PM EST for 10 counties in Georgia; 6 counties in Florida. It took effect at Jan 31, 2007, 2:41 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2007, 2:19 PM EST (19:19 UTC)
- In effect from
- Jan 31, 2007, 2:41 AM EST
- Expired
- Jan 31, 2007, 6:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 301919 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 219 PM EST TUE JAN 30 2007 FLZ030-302300- /O.CAN.KJAX.FW.A.0008.070131T1700Z-070131T2300Z/ /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ UNION- 219 PM EST TUE JAN 30 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY FOR UNION COUNTY... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR UNION COUNTY DUE TO LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE FIRE WEATHER WATCH FOR WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL CONTINUE BELOW CRITICAL LEVELS...WITH MINIMUM HUMIDITIES BETWEEN 25 AND 30 PERCENT. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELED AS CRITICALLY LOW HUMIDITIES ARE FORECAST FOR DURATIONS OF LESS THAN 4 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-302300- /O.UPG.KJAX.FW.A.0008.070131T1700Z-070131T2300Z/ /O.NEW.KJAX.FW.W.0008.070131T1700Z-070131T2300Z/ /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 219 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL PERSIST BELOW CRITICAL LEVELS...WITH MINIMUM HUMIDITIES BETWEEN 25 AND 30 PERCENT. DRY AIR WILL LINGER OVER NORTH FLORIDA WEDNESDAY...WITH HUMIDITIES EXPECTED TO FALL BELOW CRITICAL LEVELS AROUND NOON AND PERSIST FOR 4 TO 6 HOURS. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-302100- /O.NEW.KJAX.FW.A.0009.070131T1800Z-070131T2200Z/ /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 219 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL HOLD NEAR CRITICAL VALUE OF 25 PERCENT THROUGH 4 PM EST. DRY AIR WILL LINGER OVER THE REGION WEDNESDAY...WITH HUMIDITIES EXPECTED TO NEAR CRITICAL VALUE OF 25 PERCENT FOR 3 TO 4 HOURS. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ153-154-165-166-302100- /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2100Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 219 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL HOLD NEAR CRITICAL VALUE OF 25 PERCENT THROUGH 4 PM. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ031>033-035>038-040-302300- /O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 219 PM EST TUE JAN 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL CONTINUE BELOW CRITICAL LEVELS THROUGH 6 PM...WITH MINIMUM HUMIDITIES BETWEEN 25 AND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ ECZ
2 follow-up statements
000 WWUS82 KJAX 302310 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 610 PM EST TUE JAN 30 2007 FLZ020>025-311115- /O.EXP.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ /O.CON.KJAX.FW.W.0008.070131T1700Z-070131T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 610 PM EST TUE JAN 30 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM WEDNESDAY. DRY AIR WILL LINGER OVER NORTH FLORIDA WEDNESDAY...WITH HUMIDITIES EXPECTED TO FALL BELOW CRITICAL LEVELS AROUND NOON AND PERSIST FOR 4 TO 6 HOURS. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ030>033-035>038-040-310015- /O.EXP.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/ UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER- MARION- 610 PM EST TUE JAN 30 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ GAZ132>136-149>152-162>164-311115- /O.CON.KJAX.FW.A.0009.070131T1800Z-070131T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 610 PM EST TUE JAN 30 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... DRY AIR WILL LINGER OVER THE REGION WEDNESDAY...WITH HUMIDITIES EXPECTED TO NEAR CRITICAL VALUE OF 25 PERCENT FOR 3 TO 4 HOURS. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ CARROLL
000 WWUS82 KJAX 310741 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 AM EST WED JAN 31 2007 GAZ132>136-149>152-162>164-312200- /O.UPG.KJAX.FW.A.0009.070131T1800Z-070131T2200Z/ /O.EXB.KJAX.FW.W.0008.070131T1700Z-070131T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 241 AM EST WED JAN 31 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 25 PERCENT THIS AFTERNOON AND LAST FOR 3 TO 5 HOURS ACROSS INLAND SOUTHEAST GEORGIA. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT AROUND 20 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ030>032-035-036-312300- /O.EXB.KJAX.FW.W.0008.070131T1500Z-070131T2300Z/ UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA- 241 AM EST WED JAN 31 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT THIS AFTERNOON AND LAST FOR 4 TO 6 HOURS ACROSS INLAND NORTHEAST FLORIDA. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ020>025-312300- /O.EXT.KJAX.FW.W.0008.070131T1500Z-070131T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL- 241 AM EST WED JAN 31 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON DUE TO LOW RHS... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT THIS AFTERNOON AND LAST FOR 5 TO 7 HOURS ACROSS INLAND NORTHEAST FLORIDA. MINIMUM RELATIVE HUMIDITIES WILL BOTTOM OUT IN THE 20 TO 25 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ HESS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 30, 9:26 AM EST, 4 hours 53 minutes earlier.
Area forecast discussion, Jan 30, 9:26 AM EST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
926 AM EST TUE JAN 30 2007
...UNSEASONABLY COLD WEATHER THROUGH WED...
.PUBLIC UPDATE...FREEZE WARNING EXPIRED AT 9 AM. NO CHANGES PLANNED
AS BENIGN CONDITIONS PERSIST. WILL MAINTAIN CONSIDERABLE HIGH CLOUDINESS
WORDING AS PLUME OF HIGH-LEVEL MOISTURE CONTINUES TO STREAM OVERHEAD...
ASSOCIATED WITH SOUTHERN EXTENSION OF POLAR JET. LOWER LEVELS OF
THE ATMOSPHERE REMAIN QUITE DRY...THUS DRY FORECAST TO CONTINUE.
TODAY WILL BE SLIGHTLY WARMER (2 TO 4 DEGREES WARMER) WITH HIGHS
IN THE 50S COMMON. WILL UPDATE ZFP TO REMOVE HEADLINES.
&&
.MARINE UPDATE...NO CHANGES PLANNED. HIGH PRESSURE IS CURRENTLY
CENTERED OVER THE LOCAL MAINLAND...WITH WEST TO NORTHWEST FLOW
OVER THE LOCAL WATERS WITH WIND SPEEDS AROUND 10 KNOTS. SEAS WERE
3 FEET OR LOWER. BENIGN CONDITIONS TO CONTINUE TODAY...WITH
OFFSHORE WINDS INCREASING TONIGHT AS WEAK COLD FRONT CLIPS THE
LOCAL WATERS.
&&
.FIRE WEATHER (PER MIDNIGHT SHIFT)...RFW LOOKS BORDERLINE FOR GA THIS
AFTN...BUT HAVE OPTED TO CONTINUE THE RFW AND WILL LET THE DAY
SHIFT MONITOR RH TRENDS. CURRENT RFW FOR LOW HUMIDITIES FOR ALL FL
ZONES LOOKS ON TRACK. HAVE RAISED A FIRE WX WATCH FOR OUR N FL
ZONES WED DUE TO LOW HUMIDITIES.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL. CEILINGS BETWEEN 12-15KFT
TO CONTINUE.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR BAKER-COLUMBIA-DUVAL-
HAMILTON-NASSAU-SUWANNEE-UNION.
GA...RED FLAG WARNING UNTIL 4 PM EST THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...NONE.
&&
.PREVIOUS PUBLIC...(TODAY-THU). NAM AND GFS MODELS SHOW SFC HIGH
PRES SYSTEM TO MOVE SWD TODAY AS THE NEXT COLD FRONT MOVES INTO
NRN GA AND AL LATE TODAY. A LIGHT WLY FLOW WILL ALLOW SOME WEAK
WARM ADVECTION WITH SLIGHTLY WARMER TEMPS EXPECTED IN THE 50S.
HIGH CLOUDS STREAMING IN FROM THE W ARE EXPECTED TO CONTINUE.
TONIGHT...COLD FRONT WILL SWEEP THROUGH THE AREA WITH A SLIGHT
INCREASE IN WINDS. OCNL BROKEN MID TO HIGH CLOUDS SHOULD CONT WITH
A SPRINKLE POSSIBLE DUE WEAK SHORTWAVE TROUGH AND ISENTROPIC
UPGLIDE BUT 20% POPS SEEMS A LITTLE GENEROUS SO WILL TAKE OUT OF
THE FORECAST. GUIDANCE TEMPS ARE A LITTLE LOWER THAN PREVIOUS
FORECAST BUT DUE TO WINDS AND OCNL CLOUDS WILL SIDE WITH WARMER
MET GUIDANCE. DURATION OF FREEZE ONLY ABOUT 1 HOUR OVER INTERIOR
NE FL ZONES SO TOO LIMITED TO WARRANT A FREEZE WARNING AT THE
TIME.
WED...HIGH PRES CENTERED NW OF THE AREA OVER TN VALLEY WILL MOVE
SEWD WITH FLOW VEERING AND SOME TEMP MODERATION BUT LOW LEVEL
THICKNESSES LOWER THAN NORMAL AND SUPPORT MAX TEMPS IN THE 50S
AREA WIDE. WED NIGHT...MODELS HAVE BEEN INSISTENT ON SFC LOW
DEVELOPING OVER THE NRN GULF OF MEXICO WHILE HIGH PRES N OF THE
AREA MOVES INTO THE ATLC. THUS ANTICIPATE LOW LEVEL SLY FLOW TO
DEVELOP JUST ABOVE THE SFC WITH MIN TEMPS NOT AS COOL AS PREVIOUS
DAYS. WARM FRONT MAY BE SLOWLY LIFTING NWD THROUGH THE AREA
OVERNIGHT. AGAIN...SOME SPRINKLES POSSIBLE BUT POPS WILL BE LEFT
AT 10% OR LESS.
THU...NAM AND GFS SHOW THE SFC LOW PRETTY FAR TO THE W OVER
EXTREME ERN TX AND MOVE IT NEWD DURING THE DAY. HAVE TWEAKED POPS
DOWNWARD OVER THE SE ZONES WHILE LEAVING LIKELY POPS OVER SE GA
WHERE 700 MB OMEGA LIFT WILL INCREASE IN THE AFTERNOON. DUE TO SFC
LOW BEING FURTHER N THAN PREVIOUS RUNS AND WARMER TEMPS ISOLATED
THUNDERSTORM MENTION LOOKS GOOD LATE THU INTO THU NIGHT. STRONG
850 MB JET IS INDICATED AT 60 KT OR BETTER BEGINNING LATE THU
AFTERNOON/EVENING OVER THE CWA SO THERE APPEARS TO BE SOME RISK OF AN
ISOLATED SEVERE STORM AND SO MAY MENTION IN THE HWO. AT THIS TIME
INSTABILITY IS A BIG QUESTION AS MAX SFC BASED CAPES ARE LESS THAN
300 J. LIKELY POPS ARE EXPECTED TO BE MOST AREAS THU NIGHT.
.LONG TERM...(FRI-MON). SFC LOW WILL HAVE LIFTED WELL N OF THE
AREA FRI MORNING WITH THE TRAILING COLD FRONT PUSHING THROUGH OUR
FL ZONES WITH CHANCE POPS MAINLY OVER THE S HALF FRI MORNING. WEAK
HIGH PRES BEHIND THE FRONT WILL NOT SIGNIFICANTLY LOWER MAX TEMPS.
HIGHS MAINLY FROM MID 60S TO LOWER 70S ANTICIPATED. BACKED FLOW
ALOFT AND AN APPROACHING SHORTWAVE TROUGH WILL ALLOW SOME
OVERRUNNING CLOUDS AND SLIGHT RAIN CHANCES INTO SAT OVER THE SRN
ZONES. SECOND COLD FRONT PUSHES THROUGH SAT-SAT NIGHT WITH TEMPS
COOLING OFF AGAIN SAT-MON.
&&
.PREVIOUS MARINE...LIGHT WEST WINDS WILL PREVAIL TODAY...THEN NNW
WINDS TRAILING A WEAK COLD FRONT TONIGHT MAY BRUSH SCA CONDITIONS
OVER OFFSHORE GA WATERS...BUT WILL CAP AT 15-20 KTS FOR NOW.
SCA/POSSIBLE GALE CONDITIONS EXPECTED TO DEVELOP LATE THUR/THURS
NIGHT AS LOW PRESSURE TRACKS ACROSS THE SE REGION AND 925 MB WINDS
OF 50-60 KTS MIX DOWN OVER WARM WATERS. HAVE CARRIED SOLID 25 KTS
OFFSHORE FOR THU NIGHT WITH OCCASIONAL GUSTS TO GALE FORCE
POSSIBLE AT THIS TIME. WINDS GRADUALLY DECREASE FRI & SAT AS FRONT
STALLS ACROSS CENTRAL FL.
&&
ECZHazardous weather outlook, Jan 30, 9:04 AM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 904 AM EST TUE JAN 30 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-311100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 904 AM EST TUE JAN 30 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...RED FLAG WARNING CONDITIONS OVER THE REGION TODAY... DRY CONDITIONS TODAY WILL LEAD TO AN INCREASED FIRE DANGER AND OUTDOOR ENTHUSIASTS ARE URGED TO USE CAUTION. PLEASE REFER TO THE LATEST FIRE PRODUCTS FOR FURTHER DETAILS. DUE TO THE COLD AIR AND CALM WINDS...LIGHT EVAPORATION FOG MAY FORM OVER LAKES...RIVERS AND OTHER RELATIVELY WARM BODIES OF WATER WITH LOCALIZED VISIBILITIES POSSIBLY LESS THAN 1 MILE AT TIMES THIS MORNING. TEMPERATURES WILL FALL TO NEAR FREEZING TONIGHT ACROSS PORTIONS OF AREA AWAY FROM THE COAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DRY AIR REMAINING OVER PORTIONS OF NORTHEAST FLORIDA ON WEDNESDAY AFTERNOON WILL INCREASE THE FIRE DANGER AGAIN. PLEASE REFER TO THE LATEST FIRE WEATHER PRODUCTS. ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE SOUTHEAST U.S. AN ISOLATED STRONG TO SEVERE STORM IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 2:19 PM EST | Fire Weather Watch | JAX | Appling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more | 12 hr |
| Jan 30, 1:47 AM EST | Fire Weather Watch | JAX | Baker, Nassau, Suwannee, Union | 13 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.